PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1998 March; 91(3): 145–147.
PMCID: PMC1296566

Thioridazine, diarrhoea and torsades de pointe.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (1010K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Akhtar M. Clinical spectrum of ventricular tachycardia. Circulation. 1990 Nov;82(5):1561–1573. [PubMed]
  • Liberatore MA, Robinson DS. Torsade de pointes: a mechanism for sudden death associated with neuroleptic drug therapy? J Clin Psychopharmacol. 1984 Jun;4(3):143–146. [PubMed]
  • HOLLISTER LE, KOSEK JC. SUDDEN DEATH DURING TREATMENT WITH PHENOTHIAZINE DERIVATIVES. JAMA. 1965 Jun 21;192:1035–1038. [PubMed]
  • Alexander CS. Cardiotoxic effects of phenothiazine and related drugs. Circulation. 1968 Dec;38(6):1014–1015. [PubMed]
  • Moore MT, Book MH. Sudden death in phenothiazine therapy. (A clinicopathologic study of 12 cases). Psychiatr Q. 1970;44(3):389–402. [PubMed]
  • Giles TD, Modlin RK. Death associated with ventricular arrhythmia and thioridazine hydrochloride. JAMA. 1968 Jul 8;205(2):108–110. [PubMed]
  • Fowler NO, McCall D, Chou TC, Holmes JC, Hanenson IB. Electrocardiographic changes and cardiac arrhythmias in patients receiving psychotropic drugs. Am J Cardiol. 1976 Feb;37(2):223–230. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press